# SDR SWIA200211117

- Difficulty date: August 1, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N290SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120317
- Aircraft time: 14,712 hours, 21,352 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 320AS1
- Part serial: AH949
- Condition: Failed
- Location: Cockpit
- Part time: 6,038 hours, 8,775 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL AT 30 KNOTS, GOT AURAL WARNING HIGH SPEED.  ABORTED TAKEOFF.  REPLACED NR 2 AIR SPEED INDICATOR.  CHECKED SYSTEM WITH PITOT/STAT TESTER.  OPS CHECKS GOOD.
